# SDR SWIA201332711

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 19,198 hours, 16,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT OVERWING LOWER LIGHT DOES NOT ILLUMINATE.  (FLT 4776)  REMOVED AND REPLACED THE NR 3 ECBP INVERTER AND THE LIGHT ASSEMBLY.
